# SDR TSAA045204506

- Difficulty date: June 8, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 15,157 hours, 4,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: BACR13CT2AB
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 442, HNL-OAK:  RIGHT OVERWING EXIT DOOR OPEN LIGHT ILLUMINATED ON TAKEOFF ROLL, TAKEOFF REJECTED.  PSEU SELF-TEST INDICATES MSG 52-76018.  DEFER RIGHT OVERWING EXIT FLIGHT-LOCK PER MEL 52-15, PLACARDS INSTALLED.  AIRCRAFT RETURNED TO SERVICE.  PERFORM FIM TASK 52-20-00-810, ALL BITES AND OPS CHECKS PASS WITH NO VISIBLE FAULT.  OK FOR CONTINUED SERVICE, PLACARDS REMOVED, AIRCRAFT RETURNED TO SERVICE.  PSEU SELF-TEST INDICATES FAULT 52-76018.  PERFORMED FIM 52-20 TASK 807, REPLACED RELAY R743, REPAIR CONFIRMATION OK.  AIRCRAFT RETURNED TO SERVICE.
